# SDR 99ZZZM270

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Frozen
- Location: Le Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL100 ENCOUNTERED FLAP PROBLEM.  AIR TURN BACK.  MAINTENANCE FOUND THE NR 5 LEADING EDGE ACTUATOR FROZEN.  MAINTENANCE REPLACED ACTUATOR AND OPS CHECKED GOOD.  (M)
